# SDR VNAA20250320057

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00204234 SN: 00651 DISCREPANCY: FOUND MULTIPLE DENTS ON L/H INBOARD FLAP INNER SKIN INBOARD SIDE. CORRECTIVE ACTION: PREFORMED A MAJOR REPAIRED TO THE L/H INBOARD FLAP IAW CRJ 700 SRM 57-52-01-201-A01
